# SDR AALA20070453

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT ELECTRICAL ACCESS IN FORWARD GALLEY BROKEN.  REPLACED EMERGENCY LIGHT AT L105 AT ELECTRICAL ACCESS IN FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
